question-icon

What causes plaque psoriasis on shin?

default
Posted on Wed, 11 Feb 2015
Question: i have mild plaque psoriasis on my shins. i have been prescribed vectical. i sometimes get a small red patch on my penis. is this ointment safe to use for these outbreaks?
doctor
Answered by Dr. Moumita Chakraborty,MD (1 hour later)
Brief Answer:
get confirmed what is the red patch due to

Detailed Answer:
Hello Sir!

Welcome to HealthcareMagic.

I understand your concern.Vectical is completely safe for using it on any parts of body.But again it is important to know if the red patch is due to psoriasis or some other infection.

If it is due to other cause,then applying vectical would not help you that much.It is a vitamin D analog,which has shown to help psoriasis.

Go ahead and get evaluated if the rash does not subside after using this ointment on it.

Hope this helps.Feel free to ask more.
Dr.Moumita Chakraborty
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Moumita Chakraborty,MD

General & Family Physician

Practicing since :2010

Answered : 252 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes plaque psoriasis on shin?

Brief Answer: get confirmed what is the red patch due to Detailed Answer: Hello Sir! Welcome to HealthcareMagic. I understand your concern.Vectical is completely safe for using it on any parts of body.But again it is important to know if the red patch is due to psoriasis or some other infection. If it is due to other cause,then applying vectical would not help you that much.It is a vitamin D analog,which has shown to help psoriasis. Go ahead and get evaluated if the rash does not subside after using this ointment on it. Hope this helps.Feel free to ask more. Dr.Moumita Chakraborty